# SDR UIEA2020031300438

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,157 hours, 19,108 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: SE78755
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO O2 MASK VALVE SHUTTERS WHEN BREATHING IN.( REMOVED AND REPLACED FO'S OXYGEN MASK IAW AMM 35-11-51. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED. )
